# SDR JJBA200924690

- Difficulty date: November 24, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 25,493 hours, 35,505 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Indicator
- Condition: False Indication
- Location: Zone 100
- Component: Battery, Saft
- Component part number: 4011769
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN BATTERY HOT, ANNUNCIATOR ILLUMINATED DURING CRUISE. RAN CHECK LIST.  MAIN BATTERY TEMP WAS NORMAL.  ACFT RETURNED TO DEPARTURE. REPLACED BATTERY. OPS CK SAT.
